A 20-year-old has posted a video on Facebook about how is life has been drastically affected by taking a bad ecstasy pill which left him fighting for his life in hospital.
Jordy Hurdes, who lives in Australia, said he was "lucky to be alive" after taking the part drug, but is now facing the possibility of permanently having a stutter and a twitch.
"If I can get this into at least a couple of people's heads then I could have saved someone's life," he wrote.
Hurdes even went so far as to video the effects ecstasy has had on him, so he could raise awareness of the dangers of drugs.
He told his Facebook followers: "Look guys, this isn’t for sympathy or anything, this is for awareness.”
“It’s played a huge part in my life and affected a lot of people in my family as well as my friends. Doctors can’t believe I’m still alive, so I’m grateful I’m still here.
"It’s a waiting game at the moment to see whether I’ll have permanent jerking like I do now, and with my stutter I’m not sure it will get better any time soon. But just, please guys, don’t get sucked in. It all seems like fun and games and a cheap $25 pill – but it’s not worth it."
The video has been shared more than 70,000 times - but Hurdes has also had to deal with negative comments about his condition.
Writing on Facebook, Hurdes addressed the response he has received: "Wow, is all I can say. The support has been absolutely amazing from everyone. It really haS touched my heart guys. Thank you everyone so so much. My friends. My family. And even just the random inboxes. I'm so glad I have gotten the awareness out and hopefully have saved many people's lives. I will keep everyone posted with my journey. Love you all 💕💕
"And for the haters and trolls, LOL ROFL LMAO ✋🏽"Suggest a correction